Follow
Eli Shamovich
Title
Cited by
Cited by
Year
Algebras of bounded noncommutative analytic functions on subvarieties of the noncommutative unit ball
G Salomon, O Shalit, E Shamovich
Transactions of the American Mathematical Society 370 (12), 8639-8690, 2018
352018
Livsic-type determinantal representations and hyperbolicity
E Shamovich, V Vinnikov
Advances in Mathematics 329, 487-522, 2018
212018
Real fibered morphisms and Ulrich sheaves
M Kummer, E Shamovich
arXiv preprint arXiv:1507.06760, 2015
162015
Algebras of noncommutative functions on subvarieties of the noncommutative ball: the bounded and completely bounded isomorphism problem
G Salomon, OM Shalit, E Shamovich
Journal of Functional Analysis 278 (7), 108427, 2020
122020
Blaschke–singular–outer factorization of free non-commutative functions
MT Jury, RTW Martin, E Shamovich
Advances in Mathematics 384, 107720, 2021
62021
Non-commutative rational functions in the full Fock space
M Jury, R Martin, E Shamovich
Transactions of the American Mathematical Society 374 (09), 6727-6749, 2021
52021
On fixed points of self maps of the free ball
E Shamovich
Journal of Functional Analysis 275 (2), 422-441, 2018
32018
Dilations of semigroups of contractions through vessels
E Shamovich, V Vinnikov
Integral Equations and Operator Theory 87 (1), 45-80, 2017
32017
Noncommutative Choquet simplices
M Kennedy, E Shamovich
Mathematische Annalen 382 (3), 1591-1629, 2022
22022
A de Branges-Beurling theorem for the full Fock space
RTW Martin, E Shamovich
Journal of Mathematical Analysis and Applications 496 (2), 124765, 2021
22021
Representations of Lie algebras by non-skewselfadjoint operators in Hilbert space
E Shamovich, V Vinnikov
Journal of Functional Analysis 276 (1), 1-44, 2019
22019
On Deformations of Hyperbolic Varities
M Kummer, E Shamovich
arXiv preprint arXiv:1608.03786, 2016
22016
Non-commutative rational Clark measures
MT Jury, RTW Martin, E Shamovich
arXiv preprint arXiv:2201.08045, 2022
12022
Lie Algebra operator vessels
E Shamovich, V Vinnikov
arXiv preprint arXiv:1209.4224, 2012
12012
Non-commutative rational Clark measures
RTW Martin, MT Jury, E Shamovich
2022 Virtual Joint Mathematics Meetings (JMM 2022), 2022
2022
Noncommutative rational functions in the row ball
MT Jury, RTW Martin, E Shamovich
2022 Virtual Joint Mathematics Meetings (JMM 2022), 2022
2022
On deformations of hyperbolic varieties
M Kummer, E Shamovich
Moscow Mathematical Journal 21 (3), 593-612, 2021
2021
Nevanlinna-Pick Families and Singular Rational Varieties
KR Davidson, E Shamovich
Operator Theory, Operator Algebras and Their Interactions with Geometry and†…, 2020
2020
How to count zeroes of polynomials on quadrature domains using the Bezout matrix
E Shamovich, V Vinnikov
Advances in Mathematics 352, 1-26, 2019
2019
Counting the number of zeroes of polynomials in quadrature domains
E Shamovich
2019
The system can't perform the operation now. Try again later.
Articles 1–20